# SDR USAA2013062100033

- Difficulty date: June 8, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C259119B
- Part serial: HDH759
- Condition: Delaminated
- Location: Lt Aileron
- Part time: 37,240 hours, 25,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - AREA OF DELAMINATION ON LEFT AILERON REAR SPAR AT APPROX 5" FROM INBD EDGE & 1.5" FROM REAR SPAR EDGE.  REPLACED LT AILERON IAW JOBCARD.
